Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 8, 2012, 4:15 PM CDT for Fulton County, Sharp County, Arkansas. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 8, 2012, 6:00 PM CDT
- In force
- 105 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 181 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WGUS54 KLZK 082115 FFWLZK ARC049-135-082300- /O.NEW.KLZK.FF.W.0019.120708T2115Z-120708T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 415 PM CDT SUN JUL 8 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS... SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 600 PM CDT * AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NEARLY STATIONARY THUNDERSTORM NEAR HARDY. THE RADAR ESTIMATED OVER 2 INCHES OF RAIN IN AN HOUR. GIVEN ADDITIONAL HEAVY RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR. RAIN WILL LIKELY TAPER OFF DURING THE WARNING PERIOD. EVEN SO...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LAKE THUNDERBIRD... LAKE OMAHA... HARDY... CHEROKEE VILLAGE... WILLIFORD... SELLERS STORE... SADDLE... OZARK ACRES... WILD PLUM LAKE... VAGABOND LAKE... SEQUOYA PARK... SEMINOLE PARK... ONEDA PARK... NAVAJO PARK... MANY ISLANDS... LAKE SHERWOOD... LAKE MIRANDY... LAKE JUNE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3642 9162 3638 9131 3623 9136 3629 9167 $$ 46
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:12 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 8, 3:12 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 312 PM CDT SUN JUL 8 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED AGAIN THIS AFTERNOON AS A RESULT OF AFTERNOON HEATING AND RESIDUAL OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION. TEMPS RANGED FROM THE RAIN AND CLOUD COOLED MID 70S TO THE MID TO UPPER 90S UNDER AMPLE SUNSHINE. EXPECT THIS SCATTERED SHRA/TSRA TO CONTINUE THROUGH THE EARLY EVENING HRS...WITH SOME STORMS POTENTIALLY BECOMING SVR. THE MAIN THREATS WILL BE DAMAGING WINDS...WITH LARGE HAIL ALSO POSSIBLE WITH THE STRONGEST STORMS. EXPECT COVERAGE OF SHRA/TSRA TO DECREASE SOME AFTER DARK WITH THE LOSS OF SOLAR HEATING. HOWEVER...THE COLD FRONT WILL BE DROPPING SOUTH INTO AR BY MON...WITH LIKELY POPS FORECAST FOR MUCH OF THE DAYTIME MON. GENERALLY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...WITH SOME POTENTIALLY BECOMING SVR. AFTERNOON HIGHS WILL ALSO BE COOLER THAN IN PREVIOUS DAY DUE TO INCREASED COVERAGE OF RAINFALL. EVEN SO...EXPECTING MID 80S TO LOW 90S FOR HIGHS...THOUGH SOME LOCATIONS THAT DONT SEEN RAINFALL OR CLOUD COVER COULD WARM INTO THE MID 90S. THIS FRONT WILL DROP FURTHER SOUTH INTO SRN AR BY TUE...WITH BEST POPS DROP ACROSS THE SRN HALF OF THE STATE. COOLEST TEMPS WILL BE SEEN IN THIS REGION OF THE CWA AS WELL WITH THE CLOUD COVER AND PRECIP...WITH WARMEST TEMPS ACROSS THE NW BEHIND THE FRONT. BY LATE IN THE PERIOD...BEST CHANCES WILL BE LIMITED TO THE FAR SRN AND SERN SECTIONS AS THE FRONT SAGS EVEN FURTHER SOUTH. && .LONG TERM...THURSDAY THROUGH SUNDAY BY THURSDAY...FORECAST MODELS ARE BECOMING A BIT MORE CONSISTENT PLACING THE NEARLY STATIONARY FRONTAL BOUNDARY NEAR THE AR AND LA STATE LINE. THIS WOULD FOCUS ANY CONVECTION CHANCES OVER THE SOUTHERN PART OF AR. ON FRIDAY THE GFS DOES SAG THE BOUNDARY FARTHER SOUTH INTO LA THAN THE ECMWF...BUT WOULD STILL KEEP MUCH OF ANY CONVECTION OVER SOUTHERN AR. FORECAST DOES HINT AT THE UNCERTAINTY WITH SLIGHT CHANCES TO CENTRAL AR. OVER THE WEEKEND...UNCERTAINTY REMAINS IF THE BOUNDARY WILL HOLD SOUTH...OR SLOWLY LIFT NORTH TO AT LEAST CENTRAL AR AS A WARM FRONT. THIS WOULD BRING A BIT HIGHER CONVECTION CHANCES. THEREFORE UNCERTAINTY DOES REMAIN WITH OVERALL CONFIDENCE LOW TO MID AT TIMES. TEMPERATURES WILL BE CLOSER TO NORMAL VALUES OVER THE EXTENDED. ALSO MODELS DO NOT HANDLE THE UPPER PATTERN WITH A LOT OF CONFIDENCE WITH A WEAKNESS OVER THE EASTERN PLAINS TO THE OH AND TN VALLEYS...WITH POSSIBLE SHORT WAVE ENERGY BACK INTO THE SOUTHERN PLAINS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 90 72 89 / 60 60 40 30 CAMDEN AR 74 88 73 88 / 40 60 50 60 HARRISON AR 72 87 69 88 / 50 60 30 20 HOT SPRINGS AR 74 88 72 88 / 50 60 50 50 LITTLE ROCK AR 75 90 74 88 / 50 60 50 50 MONTICELLO AR 74 87 73 86 / 40 60 50 60 MOUNT IDA AR 73 88 71 87 / 60 60 40 50 MOUNTAIN HOME AR 72 88 70 89 / 50 60 30 20 NEWPORT AR 75 90 73 88 / 60 60 40 40 PINE BLUFF AR 75 88 73 87 / 40 60 50 50 RUSSELLVILLE AR 74 90 73 89 / 60 60 40 30 SEARCY AR 74 90 73 88 / 60 60 40 40 STUTTGART AR 75 89 73 87 / 50 60 50 50 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Jul 8, 5:00 AM CDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUL 8 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE STATE TODAY. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 90S...AND WHEN COMBINED WITH THE RELATIVE HUMIDITY...HEAT INDEX READINGS WILL CLIMB ABOVE 100 DEGREES TODAY. AN EXTREME WILDFIRE DANGER CONTINUES ACROSS THE NATURAL STATE...AND MOST COUNTIES HAVE BURN BANS IN PLACE. ANY FIRE THAT STARTS COULD SPREAD RAPIDLY AND QUICKLY GET OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL DROP SOUTH INTO ARKANSAS MONDAY. THE FRONT WILL INTERACT WITH INCREASING MOISTURE LEVELS TO PRODUCE GOOD CHANCES OF SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG AND SEVERE STORMS WILL BE POSSIBLE. THE FRONT IS FORECAST TO STALL OUT JUST SOUTH OF THE AREA...WITH TEMPERATURES RETURNING TO NEAR NORMAL LEVELS. WHATEVER RAIN MATERIALIZES...IT WILL LIKELY HAVE LITTLE IMPACT ON THE ONGOING DROUGHT. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Jul 8, 3:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG CHICKALAH 35.17N 93.28W
07/08/2012 YELL AR COUNTY OFFICIAL
TREES DOWNED SOME POWERLINES IN CHICKALAH.
&&
CDALTONSpecial weather statement, Jul 8, 3:26 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 326 PM CDT SUN JUL 8 2012 ARZ007-014>016-024-082110- CLEBURNE AR-INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR- 326 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STONE...SOUTHWESTERN SHARP...SOUTHERN IZARD...NORTHWESTERN INDEPENDENCE AND NORTHEASTERN CLEBURNE COUNTIES UNTIL 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF SIDNEY...OR 10 MILES EAST OF MELBOURNE...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MELROSE... MELBOURNE... STELLA... SIDNEY... MYRON... LUNENBURG... LONE STAR... LACROSSE... GID... FRANKLIN... CUSHMAN... CROKER... CAVE CITY... BRANDENBERG... ZION... VIOLET HILL... SANDTOWN... SAINT JAMES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3563 9181 3608 9212 3623 9161 3596 9139 TIME...MOT...LOC 2027Z 063DEG 4KT 3602 9172 227
Special weather statement, Jul 8, 3:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 340 PM CDT SUN JUL 8 2012 ARZ037-040-082110- POLK AR-SCOTT AR- 340 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT AND NORTHERN POLK COUNTIES UNTIL 415 PM CDT... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF WALDRON...MOVING SOUTHWEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WALDRON... QUEEN WILHELMINA SP... LAKE HINKLE... BEAUCHAMP... Y CITY... WINFIELD... RICH MTN... PARKS... NEEDMORE... HON... EAGLETON... BOLES... ACORN... YOCANNA... WOLF PINNACLE... WALKER MTN... WALDRON MUNI ARPT... WALDRON LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3456 9405 3467 9440 3501 9421 3491 9386 TIME...MOT...LOC 2040Z 033DEG 3KT 3481 9413 227
Local storm report, Jul 8, 3:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 1 N PLEASANT PLAINS 35.57N 91.63W
07/08/2012 INDEPENDENCE AR COUNTY OFFICIAL
THUNDERSTORM WINDS HIT A TRUCK BROADSIDE...PUSHING IT OFF
THE ROAD AND INTO A DITCH.
0315 PM TSTM WND DMG 2 W CUSHMAN 35.86N 91.81W
07/08/2012 INDEPENDENCE AR COUNTY OFFICIAL
TREES DOWN ACROSS COLLIETOWN ROAD 2 MILES WEST OF
CUSHMAN.
&&
CDALTONLocal storm report, Jul 8, 4:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
406 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG HARDY 36.32N 91.48W
07/08/2012 SHARP AR LAW ENFORCEMENT
TREES AND POWER LINES ARE DOWN ACROSS HARDY. LOTS OF
REPORTS OF PEOPLE WITHOUT POWER.
&&
227Local storm report, Jul 8, 4:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 2 NE RANGER 35.14N 93.31W
07/08/2012 YELL AR COUNTY OFFICIAL
POWERLINES DOWN 2 MILES NE OF RANGER.
&&
CDALTONThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:13 PM CDT | Special Weather Statement | LZK | Garland | 47 min |
| Jul 7, 7:17 PM CDT | Special Weather Statement | LZK | Jefferson | 48 min |
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 20 min |
| Jul 7, 9:06 PM CDT | Special Weather Statement | LZK | Grant | 44 min |
| Jul 8, 12:19 PM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| Jul 8, 12:42 PM CDT | Special Weather Statement | LZK | Cleburne | 33 min |
| Jul 8, 12:52 PM CDT | Special Weather Statement | LZK | Johnson | 28 min |
| Jul 8, 1:08 PM CDT | Special Weather Statement | LZK | Van Buren | 32 min |
| Jul 8, 1:10 PM CDT | Special Weather Statement | LZK | Cleburne | 30 min |
| Jul 8, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 30 min |
| Jul 8, 1:19 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 26 min |
| Jul 8, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 24 min |
| Jul 8, 1:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 24 min |
| Jul 8, 1:44 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Jul 8, 1:44 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 31 min |
| Jul 8, 1:51 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 24 min |
| Jul 8, 2:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 22 min |
| Jul 8, 2:10 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Jul 8, 2:16 PM CDT | Special Weather Statement | LZK | Independence | 29 min |
| Jul 8, 2:22 PM CDT | Special Weather Statement | LZK | Johnson | 33 min |
| Jul 8, 2:32 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Jul 8, 2:35 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 27 min |
| Jul 8, 2:36 PM CDT | Severe Thunderstorm Warning | LZK | Independence, White | 24 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | LZK | Yell | 46 min |
| Jul 8, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 24 min |
| Jul 8, 2:53 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott | 37 min |
| Jul 8, 2:57 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 33 min |
| Jul 8, 2:58 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 32 min |
| Jul 8, 3:00 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| Jul 8, 3:04 PM CDT | Special Weather Statement | LZK | Faulkner | 31 min |
| Jul 8, 3:07 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Jul 8, 3:14 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 46 min |
| Jul 8, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 40 min |
| Jul 8, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 36 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | LZK | Izard | 44 min |
| Jul 8, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 42 min |
| Jul 8, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 38 min |
| Jul 8, 3:40 PM CDT | Special Weather Statement | LZK | Scott | 30 min |
| Jul 8, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| Jul 8, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 30 min |
| Jul 8, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 33 min |
| Jul 8, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 31 min |
| Jul 8, 4:22 PM CDT | Special Weather Statement | LZK | Boone | 28 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.